# SDR DXTA2022090769510

- Difficulty date: September 7, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N657QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605636
- Aircraft time: 14,161 hours, 10,926 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN ENTRY DOOR HANDLE, HARD / STIFF TO MOVE TO THE LOCK AND OPEN POSITION.//CORRECTIVE ACTION// LUBRICATED MAIN DOOR INTERNAL COMPONETS AND MADE MINOR ADJUSTMENTS TO THE MAIN DOOR PRE CATCH IAW
TEXTRON 560XIS MM 52-10-00. DOOR OPEN, CLOSES, AND LOCKS AS REQUIRED NO DEFECT NOTED.
